# SDR 9620611152

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152US
- Make and model: Doug DC-10-40
- Aircraft serial: 46761
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Jamb
- Condition: Cracked
- Location: Bs 1250 1256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND TWO CRACKS IN THE NR 3R DOOR JAMB FORWARD WEB FS 1250 TO 1256 AT THE FLOOR LEVEL.  REPAIRED WEB (P/N AEA 0155-2) PER EA 11-110246.
